Key assignment and key maintenance in encrypted networks of resource-limited devices may be a challenging task, due to the permanent need of replacing out-of-service devices with new ones and to the consequent need of updating the key information. Recently, Aragona et al. proposed a new cryptographic scheme, ECTAKS, which provides a solution to this design problem by means of a Diffie-Hellman-like key establishment protocol based on elliptic curves and on a prime field. Even if the authors proved some results related to the security of the scheme, the latter still lacks a formal security analysis. In this paper, we address this issue by providing a security proof for ECTAKS in the setting of computational security, assuming that no adversary can solve the underlying discrete logarithm problems with non-negligible success probability.

Formal security proof for a scheme on a topological network / Civino, Roberto; Longo, Riccardo. - In: ADVANCES IN MATHEMATICS OF COMMUNICATIONS. - ISSN 1930-5346. - 2021:(2021), pp. 1-10. [10.3934/amc.2021009]

Formal security proof for a scheme on a topological network

Civino, Roberto;Longo, Riccardo
2021-01-01

Abstract

Key assignment and key maintenance in encrypted networks of resource-limited devices may be a challenging task, due to the permanent need of replacing out-of-service devices with new ones and to the consequent need of updating the key information. Recently, Aragona et al. proposed a new cryptographic scheme, ECTAKS, which provides a solution to this design problem by means of a Diffie-Hellman-like key establishment protocol based on elliptic curves and on a prime field. Even if the authors proved some results related to the security of the scheme, the latter still lacks a formal security analysis. In this paper, we address this issue by providing a security proof for ECTAKS in the setting of computational security, assuming that no adversary can solve the underlying discrete logarithm problems with non-negligible success probability.
2021
Civino, Roberto; Longo, Riccardo
Formal security proof for a scheme on a topological network / Civino, Roberto; Longo, Riccardo. - In: ADVANCES IN MATHEMATICS OF COMMUNICATIONS. - ISSN 1930-5346. - 2021:(2021), pp. 1-10. [10.3934/amc.2021009]
File in questo prodotto:
File Dimensione Formato  
1930-5346_2021009.pdf

Solo gestori archivio

Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Altra licenza (Other type of license)
Dimensione 266.71 kB
Formato Adobe PDF
266.71 kB Adobe PDF   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/327421
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 1
social impact